MathSciNet Relay Station
MathSciNet bibliographic data
MR1828103 (2002d:34060) 34C10
Wong, James S. W. On Kamenev-type oscillation theorems for second-order differential equations with damping. J. Math. Anal. Appl. 258 (2001), no. 1, 244–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement